# SDR SWAA2021030445546

- Difficulty date: January 27, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB RIB AT STAB STA 120.30 3RD VERT STIFFENER IS CRACKED. / REPAIRED R/H HORIZ STAB INSPAR RIB 3RD VERT STIFFENER AT STAB STA 120.30 IAW SRM 51-40-02-OG-0; SRM 54-40-04-OG-0; SRM 55-10-09-2R4; SRM 55-10-09-2R5; BAC DRAWINGS 182A1500; 182A2401; 182A3001; SR 737-55-1096; AND AMM 51-21-91-620-803; AMM 51-21-91-620-802.
